RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Statist. Probab. Lett., 2013, Volume 83, Issue 4, Pages 1260–1261 (Mi spl1)  

Remarks on moment inequalities and identities for martingales

A. Novikovab, A. Shiryaeva

a Steklov Mathematical Institute, Moscow, Russia
b University of Technology, Sydney, Australia

Abstract: We present some comments on moment inequalities and identities for martingales in the context of the paper of Langovoy (2011).

Funding Agency Grant Number
Australian Research Council
Ministry of Education and Science of the Russian Federation 11.G34.31.0073
Russian Foundation for Basic Research 11-01-00949-a
The first author was partially supported by ARC Discovery Grant. The second author was partially supported by Laboratory for Structural Methods of Data Analysis in Predictive Modeling, MIPT, RF government grant, ag. 11.G34.31.0073, and Russian Foundation for Basic Research, grant 11-01-00949-a.


DOI: https://doi.org/10.1016/j.spl.2013.01.011


Bibliographic databases:

Document Type: Article
Received: 11.09.2011
Revised: 10.01.2013
Accepted:11.01.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/spl1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019